Chernklassen von Hermite-Einstein-Vektorbündeln.

Martin Lübke

Mathematische Annalen (1982)

  • Volume: 260, page 133-142
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lübke, Martin. "Chernklassen von Hermite-Einstein-Vektorbündeln.." Mathematische Annalen 260 (1982): 133-142. <>.

author = {Lübke, Martin},
journal = {Mathematische Annalen},
keywords = {Hermitian-Einstein bundle; complex manifold; Chern forms},
pages = {133-142},
title = {Chernklassen von Hermite-Einstein-Vektorbündeln.},
url = {},
volume = {260},
year = {1982},

AU - Lübke, Martin
TI - Chernklassen von Hermite-Einstein-Vektorbündeln.
JO - Mathematische Annalen
PY - 1982
VL - 260
SP - 133
EP - 142
KW - Hermitian-Einstein bundle; complex manifold; Chern forms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.